The Community for Technology Leaders
Green Image
ABSTRACT
<p>A closed BCMP queuing network consisting of R job classes (chains), K+1 single-server, fixed-rate nodes, and M/sub j/ class j jobs (j=1, 2, . . ., R) is considered. Asymptotic expansions are constructed for the partition function under assumptions (1) K<<1, (2) M/sub j/<<1 for each j, and (3) K/M/sub j/=O(1). Analytic expressions for performance measures such as the mean queue length are also given. The approach employs the ray method and the method of matched asymptotic expansions. Numerical comparisons illustrate the accuracy of the approximations.</p>
INDEX TERMS
large closed queueing networks; multiple job classes; BCMP queuing network; queueing theory.
CITATION

C. Knessl and C. Tier, "Asymptotic Expansions for Large Closed Queueing Networks with Multiple Job Classes," in IEEE Transactions on Computers, vol. 41, no. , pp. 480-488, 1992.
doi:10.1109/12.135560
83 ms
(Ver 3.3 (11022016))